Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása.

Translated title of the contribution: Artificial nutrition of patients with toxic epidermal necrolysis (Lyell syndrome)

M. Kertai, E. Dárdai, M. Telkes, L. Nébenführer

Research output: Contribution to journalArticle

Abstract

The authors report the case of a 30-year-old man treated with toxic epidermal necrolysis. Toxic epidermal necrolysis was due to anticonvulsive drug treatment. The patient was admitted with denudated skin surface similar to second-degree burn that covered 90 per cent of the patient's body surface. The patient was isolated and treated, receiving sterile wound care, broad spectrum antibiotic and corticosteroid. Total parenteral nutrition was instituted until the 5th day of care because the patient was unable to take normal food. The energy intake reached 146 kJ/kg bodyweight containing 4 g/kg bodyweight carbohydrates and 2 g/kg bodyweight fat emulsion supplemented with 10-15 g of nitrogen per day. The enteral nutrition was commenced gradually with decreasing parenteral nutrition. The nutritive solutions were supplemented with ions, vitamins and trace elements. The patient left the intensive care unit after 23 days of care. The toxic epidermal necrolysis is a life-threatening dermatological disease and should be treated at intensive care unit. The early recognition of the disease, the intensive care and nutritional therapy may improve the survival of patients with toxic epidermal necrolysis.

Original languageHungarian
Pages (from-to)2609-2611
Number of pages3
JournalOrvosi Hetilap
Volume138
Issue number41
Publication statusPublished - Oct 12 1997

Fingerprint

Stevens-Johnson Syndrome
Intensive Care Units
Total Parenteral Nutrition
Parenteral Nutrition
Trace Elements
Enteral Nutrition
Critical Care
Energy Intake
Emulsions
Vitamins
Anticonvulsants
Adrenal Cortex Hormones
Nitrogen
Fats
Carbohydrates
Ions
Anti-Bacterial Agents
Food
Skin
Survival

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása. / Kertai, M.; Dárdai, E.; Telkes, M.; Nébenführer, L.

In: Orvosi Hetilap, Vol. 138, No. 41, 12.10.1997, p. 2609-2611.

Research output: Contribution to journalArticle

Kertai, M, Dárdai, E, Telkes, M & Nébenführer, L 1997, 'Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása.', Orvosi Hetilap, vol. 138, no. 41, pp. 2609-2611.
Kertai, M. ; Dárdai, E. ; Telkes, M. ; Nébenführer, L. / Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása. In: Orvosi Hetilap. 1997 ; Vol. 138, No. 41. pp. 2609-2611.
@article{c12f45e426874d20822994cee08eb349,
title = "Toxicus epidermalis necrolysisben (Lyell-szindr{\'o}ma) szenved{\'o} beteg mesters{\'e}ges t{\'a}pl{\'a}l{\'a}sa.",
abstract = "The authors report the case of a 30-year-old man treated with toxic epidermal necrolysis. Toxic epidermal necrolysis was due to anticonvulsive drug treatment. The patient was admitted with denudated skin surface similar to second-degree burn that covered 90 per cent of the patient's body surface. The patient was isolated and treated, receiving sterile wound care, broad spectrum antibiotic and corticosteroid. Total parenteral nutrition was instituted until the 5th day of care because the patient was unable to take normal food. The energy intake reached 146 kJ/kg bodyweight containing 4 g/kg bodyweight carbohydrates and 2 g/kg bodyweight fat emulsion supplemented with 10-15 g of nitrogen per day. The enteral nutrition was commenced gradually with decreasing parenteral nutrition. The nutritive solutions were supplemented with ions, vitamins and trace elements. The patient left the intensive care unit after 23 days of care. The toxic epidermal necrolysis is a life-threatening dermatological disease and should be treated at intensive care unit. The early recognition of the disease, the intensive care and nutritional therapy may improve the survival of patients with toxic epidermal necrolysis.",
author = "M. Kertai and E. D{\'a}rdai and M. Telkes and L. N{\'e}benf{\"u}hrer",
year = "1997",
month = "10",
day = "12",
language = "Hungarian",
volume = "138",
pages = "2609--2611",
journal = "Orvosi Hetilap",
issn = "0030-6002",
publisher = "Akademiai Kiado",
number = "41",

}

TY - JOUR

T1 - Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása.

AU - Kertai, M.

AU - Dárdai, E.

AU - Telkes, M.

AU - Nébenführer, L.

PY - 1997/10/12

Y1 - 1997/10/12

N2 - The authors report the case of a 30-year-old man treated with toxic epidermal necrolysis. Toxic epidermal necrolysis was due to anticonvulsive drug treatment. The patient was admitted with denudated skin surface similar to second-degree burn that covered 90 per cent of the patient's body surface. The patient was isolated and treated, receiving sterile wound care, broad spectrum antibiotic and corticosteroid. Total parenteral nutrition was instituted until the 5th day of care because the patient was unable to take normal food. The energy intake reached 146 kJ/kg bodyweight containing 4 g/kg bodyweight carbohydrates and 2 g/kg bodyweight fat emulsion supplemented with 10-15 g of nitrogen per day. The enteral nutrition was commenced gradually with decreasing parenteral nutrition. The nutritive solutions were supplemented with ions, vitamins and trace elements. The patient left the intensive care unit after 23 days of care. The toxic epidermal necrolysis is a life-threatening dermatological disease and should be treated at intensive care unit. The early recognition of the disease, the intensive care and nutritional therapy may improve the survival of patients with toxic epidermal necrolysis.

AB - The authors report the case of a 30-year-old man treated with toxic epidermal necrolysis. Toxic epidermal necrolysis was due to anticonvulsive drug treatment. The patient was admitted with denudated skin surface similar to second-degree burn that covered 90 per cent of the patient's body surface. The patient was isolated and treated, receiving sterile wound care, broad spectrum antibiotic and corticosteroid. Total parenteral nutrition was instituted until the 5th day of care because the patient was unable to take normal food. The energy intake reached 146 kJ/kg bodyweight containing 4 g/kg bodyweight carbohydrates and 2 g/kg bodyweight fat emulsion supplemented with 10-15 g of nitrogen per day. The enteral nutrition was commenced gradually with decreasing parenteral nutrition. The nutritive solutions were supplemented with ions, vitamins and trace elements. The patient left the intensive care unit after 23 days of care. The toxic epidermal necrolysis is a life-threatening dermatological disease and should be treated at intensive care unit. The early recognition of the disease, the intensive care and nutritional therapy may improve the survival of patients with toxic epidermal necrolysis.

UR - http://www.scopus.com/inward/record.url?scp=0031565736&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031565736&partnerID=8YFLogxK

M3 - Article

C2 - 9411331

AN - SCOPUS:0031565736

VL - 138

SP - 2609

EP - 2611

JO - Orvosi Hetilap

JF - Orvosi Hetilap

SN - 0030-6002

IS - 41

ER -